Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 76, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 5, 2015, 8:07 PM PDT. It took effect at Jul 6, 2015, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2015, 8:07 PM PDT (03:07 UTC)
- In effect from
- Jul 6, 2015, 2:00 PM PDT
- Expired
- Jul 6, 2015, 9:00 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
183 WHUS76 KMTR 060307 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 807 PM PDT SUN JUL 5 2015 PZZ530-061115- /O.CON.KMTR.SC.Y.0075.000000T0000Z-150706T0400Z/ /O.NEW.KMTR.SC.Y.0076.150706T2100Z-150707T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 807 PM PDT SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
801 WHUS76 KMTR 061013 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 313 AM PDT MON JUL 6 2015 PZZ530-061815- /O.CON.KMTR.SC.Y.0076.150706T2100Z-150707T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 313 AM PDT MON JUL 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
417 WHUS76 KMTR 061621 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 921 AM PDT MON JUL 6 2015 PZZ530-070030- /O.CON.KMTR.SC.Y.0076.150706T2100Z-150707T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 921 AM PDT MON JUL 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHUS76 KMTR 062122 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 222 PM PDT MON JUL 6 2015 PZZ530-070400- /O.CON.KMTR.SC.Y.0076.000000T0000Z-150707T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 222 PM PDT MON JUL 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
252 WHUS76 KMTR 070352 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 852 PM PDT MON JUL 6 2015 PZZ530-071200- /O.EXP.KMTR.SC.Y.0076.000000T0000Z-150707T0400Z/ /O.NEW.KMTR.SC.Y.0077.150707T2100Z-150708T0400Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 852 PM PDT MON JUL 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT TUESDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 9 PM PDT TUESDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. ** WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 5:43 PM PDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 5, 5:43 PM PDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
543 PM PDT SUN JUL 5 2015
.SYNOPSIS...A RATHER DEEP MARINE LAYER WILL REMAIN IN PLACE AND
RESULT IN WIDESPREAD NIGHT AND MORNING CLOUDS...PATCHY FOG AND
COASTAL DRIZZLE THROUGH MIDWEEK. TEMPERATURES WILL ALSO TREND COOLER
THROUGH MUCH OF THE WORKWEEK AS AN UPPER LEVEL SYSTEM APPROACHES THE
CALIFORNIA COAST. OVERALL...DRY WEATHER CONDITIONS ARE ANTICIPATED
THROUGH THE FORECAST PERIOD.
&&
.DISCUSSION...AS OF 02:51 PM PDT SUNDAY...AN UPPER LEVEL LOW
REMAINS ABOUT 500 MILES TO THE WEST- SOUTHWEST OF SAN FRANCISCO
THIS AFTERNOON. THIS SYSTEM HAS AIDED IN THE DEEPENING OF THE
MARINE LAYER THAT APPEARS TO BE AROUND 2500 FEET DEEP VIA THE FORT
ORD PROFILER. GIVEN THE DEEP MARINE LAYER AND LIGHT ONSHORE
FLOW...LOW LEVEL CLOUDS WILL ONCE AGAIN PUSH INLAND DURING THE
EARLY EVENING HOURS AND SPREAD INTO MOST VALLEY LOCATIONS BY
MONDAY MORNING. IN ADDITION TO THE LOW CLOUDS...PATCHY FOG AND
DRIZZLE WILL ONCE AGAIN BE LIKELY ALONG COASTAL LOCATIONS
OVERNIGHT AND INTO MONDAY MORNING. MOST PLACES WILL LIKELY ONLY
RECEIVE A TRACE OF PRECIPITATION...HOWEVER CANNOT RULE OUT A FEW
SPOTS PICKING UP A FEW HUNDREDTHS OF AN INCH.
THE UPPER LEVEL LOW IS FORECAST TO SLOWLY APPROACH THE CALIFORNIA
COAST DURING THE FIRST HALF OF THE WEEK. THIS WILL MAINTAIN A
STRONG MARINE INFLUENCE WITH CONTINUED LOW CLOUDS...PATCHY FOG AND
THE POTENTIAL FOR COASTAL DRIZZLE EACH MORNING. AS THE LOW
APPROACHES THE COAST...TEMPERATURES WILL ALSO COOL ALOFT AND
TRANSLATE TO COOLER INLAND TEMPERATURES THROUGH MIDWEEK. ASIDE
FROM PATCHY COASTAL DRIZZLE...DRY WEATHER CONDITIONS ARE EXPECTED
FOR MOST INLAND LOCATIONS. THE FORECAST MODELS THEN HIT AND A
SLIGHT CHANCE OF LIGHT PRECIPITATION ON THURSDAY AND/OR FRIDAY AS
THE CENTER OF THE UPPER LEVEL LOW MOVES OVER THE REGION.
HOWEVER...THERE STILL APPEARS TO BE A LACK OF MOISTURE AND
INSTABILITY FOR WIDESPREAD PRECIPITATION AS THE SYSTEM MOVES
INLAND LATE IN THE WEEK. WILL MAINTAIN A DRY FORECAST AT THIS TIME
UNTIL THERE IS BETTER CONSISTENCY IN THE MODELS.
OTHERWISE...TEMPERATURES OVER THE REGION WILL GENERALLY BE ON THE
COOL SIDE OF NORMAL FOR THE REMAINDER OF THE WEEK GIVEN THE COOLER
AIR MASS ALOFT.
THE UPPER LEVEL LOW WILL FINALLY SHIFT INLAND AND LIFT NORTHEAST
BY NEXT WEEKEND. THIS WILL END ANY CHANCES OF PRECIPITATION AND
RESULT IN A SLIGHT INLAND WARMING TREND LATE IN THE FORECAST
PERIOD. GENERALLY EXPECT DRY WEATHER TO RETURN ALONG WITH
TEMPERATURES NEAR SEASONAL AVERAGES.
&&
.AVIATION...AS OF 5:30 PM PDT SUNDAY...DESPITE ANTICIPATED MID
LEVEL SUBSIDENCE BY TODAY SUBTLE COOLING OVERNIGHT COUPLED WITH
PERSISTENT ONSHORE WINDS NOT ONLY BROUGHT THE MARINE LAYER INLAND
QUICKLY LAST EVENING BUT IT ALSO DEEPENED THE MARINE LAYER
OVERNIGHT. PRESENTLY THE INVERSION HAS STEADIED AROUND 2600-3000
FEET WITH SOME SIGNS OF WEAKENING BUT NOT TO THE POINT OF MIXING
OUT ENTIRELY. LOW CLOUDS OVER LAND ERODED UNDER DIURNAL WARMING
TODAY BUT REMAIN OVER THE RELATIVELY COOLER COASTAL WATERS PER
VISIBLE IMAGERY.
THE EPAC LOW IS BEGINNING TO MOVE SLOWLY EAST. AS A RESULT ADDITIONAL
WEAK LOW TO MID LEVEL COOLING IS FORECAST TONIGHT AND MONDAY. THE
MARINE LAYER CLOUDS WILL VERY LIKELY ROLL BACK INLAND TONIGHT...BUT
WITH THE SURFACE WIND FIELD CHANGED SLIGHTLY THIS EVENING...THERE'LL
BE A TENDENCY FOR SW WIND DIRECTION...POSSIBLY SE LATE TONIGHT??
THE IMMEDIATE IMPACTS INCLUDE THE POSSIBILITY OF A SLIGHTLY DELAYED
STRATUS AND FOG RETURN.
VICINITY OF KSFO...W-SW WIND DIRECTION INDICATED IN THE OBS THIS
AFTERNOON. ALSO LESS STRATUS SEEN BY THE SAN BRUNO GAP PER WEB
CAM AND VISIBLE IMAGERY. IF SW WIND HOLDS THIS EVENING THE STRATUS
RETURN SHOULD BE DELAYED TO APPROX SIMILAR STRATUS ARRIVAL TIME
LAST NIGHT...CLOSE TO 09Z. PREVAILING MVFR CIG IS FORECAST 09Z-17Z.
VFR IS LIKELY TO RETURN BY LATE MONDAY MORNING.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...THE LOW CLOUD PATTERN OVER THE MONTEREY
BAY IS SOMEWHAT BROKEN UP COMPARED TO SAT PM...BUT STILL EXPECTING
INCREASING CLOUD COVERAGE BY MID TO LATE EVENING AND MVFR CIGS
OVERNIGHT. VFR IS FORECAST TO RETURN BY LATE MONDAY MORNING.
&&
.MARINE...AS OF 02:51 PM PDT SUNDAY...GENERALLY LIGHT WINDS AND
SEAS ARE EXPECTED OVER THE COASTAL WATERS THIS WEEK. A LONG PERIOD
SOUTHWESTERLY SWELL ARRIVES FROM THE SOUTHERN HEMISPHERE EARLY
THIS WEEK.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...SF BAY UNTIL 9 PM
&&
PUBLIC FORECAST: RGASS
AVIATION: CANEPA
MARINE: DRP
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.